# SDR SWAA065024

- Difficulty date: December 20, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 69,384 hours, 36,125 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Mechanism
- Part number: 7064004
- Part serial: 14164V
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF NR 1 ENGINE UNABLE TO MAINTAIN CLIMB N1 WITH NR 1 POWER LEVER FULL FORWARD.  FOUND VBV NOT CLOSING ALL THE WAY.  REMOVED AND REPLACED VBV MECHANISM AND VBV MOTOR PER MM.
